# SDR USAA2013122600012

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 36,982 hours, 13,255 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

BROUGHT THRUST LEVERS UP TO 1.05 EPR THEN MOVED TO FLEX, NR 2 ENG WAS SLOW TO REACT CAUSING ADVERSE THRUST & REJECTED TAKEOFF.  ACCOMPLISHED TSM TASKS 73-00-00-810-881-A, TASK 71-00-00-700-011-B & TASK 76-11-00-710-040-A.  ALL SYS OPERATIONS CHECKED SATISFACTORY. NO LEAKS OR IRREGULARITIES NOTED. OK FOR SERVICE.
